# SDR HEEA082553

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,366 hours
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: RC30VIL
- Part serial: 310669
- Condition: Intermittent
- Location: Rate Of Climb
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RATE OF CLIMB INDICATOR INTERIOR LIGHTING IS INTERMITTENT. SENT TO MASCO FOR INSPECTION AND REPAIR.
